# SDR USAA2013080500006

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 40,506 hours, 18,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS ACFT LEFT FLASHLIGHT INOPERATIVE.  REPLACED BATTERY.
